# SDR USAA2012031900026

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 10,648 hours, 3,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone, Acr
- Component part number: ACREM1A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME KNOB FORWARD MEGAPHONE MISSING.  REMOVED AND REPLACED MEGAPHONE IN FORWARD CABIN.
